Alert archive / Illinois / Winter Storm Warnings in 2020

Winter Storm Warning 1, NWS Lincoln, IL

April 16, 20206 counties in Illinois

NWS Lincoln, IL issued this winter storm warning at Apr 16, 2020, 3:31 AM CDT for 6 counties in Illinois. It took effect at Apr 16, 2020, 7:00 PM CDT. It was in force for 15 hr. 16 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 16, 2020, 3:31 AM CDT (08:31 UTC)
In effect from
Apr 16, 2020, 7:00 PM CDT
Expired
Apr 17, 2020, 10:00 AM CDT
In force
15 hr
Issued by
NWS Lincoln, IL

Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Peoria County, IL, Stark County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 86 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 1:00 AM CDTSNOW 1Peoria, IL
Apr 17, 1:20 AM CDTSNOW 2Galesburg, IL
Apr 17, 5:00 AM CDTHEAVY SNOW 6.41 Nw Knoxville, ILTHE PAST 9 HOURS
Apr 17, 6:00 AM CDTHEAVY SNOW 5Altona, IL
Apr 17, 6:30 AM CDTSNOW 2Minonk, IL
Apr 17, 7:00 AM CDTSNOW 1.53 Wnw Peoria, IL
Apr 17, 7:00 AM CDTSNOW 2Avon, IL
Apr 17, 7:00 AM CDTSNOW 2Roanoke, IL
Apr 17, 8:00 AM CDTHEAVY SLEET 5Wyoming, ILMEDIA VIEWER REPORT
Apr 17, 8:00 AM CDTSNOW 3.55 Nnw Peoria, ILNEAR NORTHWOODS CHURCH
Apr 17, 8:00 AM CDTHEAVY SNOW 4.5Knoxville, IL
Apr 17, 8:00 AM CDTHEAVY SNOW 5Galesburg, ILMEDIA VIEWER REPORT
Apr 17, 8:00 AM CDTHEAVY SNOW 5Wyoming, ILMEDIA VIEWER REPORT
Apr 17, 8:00 AM CDTHEAVY SNOW 5.5Galesburg, IL
Apr 17, 9:00 AM CDTSNOW 2.5Yates City, IL
Apr 17, 9:30 AM CDTSNOW 2.62 N Peoria, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

404 
WWUS43 KILX 160831
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
331 AM CDT Thu Apr 16 2020

...HEAVY SNOW ACROSS NORTH CENTRAL ILLINOIS TONIGHT...

ILZ027-028-030-162100-
/O.UPG.KILX.WS.A.0003.200417T0000Z-200417T1500Z/
/O.NEW.KILX.WS.W.0001.200417T0000Z-200417T1500Z/
Knox-Stark-Marshall-
Including the cities of Galesburg, Toulon, and Lacon
331 AM CDT Thu Apr 16 2020

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT FRIDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 6 to 8 
  inches.

* WHERE...Knox, Stark and Marshall Counties.

* WHEN...From 7 PM this evening to 10 AM CDT Friday.

* IMPACTS...Travel could become difficult. Expect snow-covered 
  roads for the Friday morning commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com.

&&

$$

ILZ029-031-162100-
/O.NEW.KILX.WS.W.0001.200417T0000Z-200417T1500Z/
Peoria-Woodford-
Including the cities of Peoria and Eureka
331 AM CDT Thu Apr 16 2020

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT FRIDAY...

* WHAT...Heavy wet snow expected. Total snow accumulations of 4 
  to 6 inches.

* WHERE...Peoria and Woodford Counties.

* WHEN...From 7 PM this evening to 10 AM CDT Friday.

* IMPACTS...Travel could become difficult. Expect snow-covered 
  roads for the Friday morning commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com.

&&

$$

ILZ036>038-162100-
/O.NEW.KILX.WW.Y.0008.200417T0000Z-200417T1500Z/
Fulton-Tazewell-McLean-
Including the cities of Canton, Pekin, Bloomington, and Normal
331 AM CDT Thu Apr 16 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
10 AM CDT FRIDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations of
  1 to 5 inches and ice accumulations of a light glaze.

* WHERE...Fulton, Tazewell and McLean Counties.

* WHEN...From 7 PM this evening to 10 AM CDT Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Friday morning commute.

* ADDITIONAL DETAILS...The highest snow accumulations will be
  focused across the far northern portions of Fulton, Tazewell,
  and McLean Counties...with amounts rapidly decreasing further
  south. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com.

&&

$$

Barnes
4 follow-up statements
649 
WWUS43 KILX 162013
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
313 PM CDT Thu Apr 16 2020

...HEAVY SNOW ACROSS NORTH CENTRAL ILLINOIS TONIGHT...

ILZ036-170900-
/O.UPG.KILX.WW.Y.0008.200417T0000Z-200417T1500Z/
/O.EXA.KILX.WS.W.0001.200417T0000Z-200417T1500Z/
Fulton-
Including the city of Canton
313 PM CDT Thu Apr 16 2020

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT FRIDAY...

* WHAT...Heavy wet snow expected. Total snow accumulations of up
  to 8 inches.

* WHERE...Fulton County.

* WHEN...From 7 PM this evening to 10 AM CDT Friday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...The highest snow accumulations will be
  focused across far northern Fulton County, with amounts rapidly
  decreasing further south.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com.

&&

$$

ILZ027>031-170900-
/O.CON.KILX.WS.W.0001.200417T0000Z-200417T1500Z/
Knox-Stark-Peoria-Marshall-Woodford-
Including the cities of Galesburg, Toulon, Peoria, Lacon, 
and Eureka
313 PM CDT Thu Apr 16 2020

...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM CDT FRIDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 
  inches.

* WHERE...Peoria, Stark, Marshall, Woodford and Knox Counties.

* WHEN...From 7 PM this evening to 10 AM CDT Friday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com.

&&

$$

ILZ037-038-170900-
/O.CON.KILX.WW.Y.0008.200417T0000Z-200417T1500Z/
Tazewell-McLean-
Including the cities of Pekin, Bloomington, and Normal
313 PM CDT Thu Apr 16 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 10 AM CDT FRIDAY...

* WHAT...Wet snow expected. Total snow accumulations of up to 6 
  inches.

* WHERE...McLean and Tazewell Counties.

* WHEN...From 7 PM this evening to 10 AM CDT Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...The highest snow accumulations will be
  focused across far northern Tazewell and McLean Counties, with 
  amounts rapidly decreasing further south.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com.

&&

$$

Baker
546 
WWUS43 KILX 170224
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
924 PM CDT Thu Apr 16 2020

...HEAVY SNOW ACROSS NORTH CENTRAL ILLINOIS TONIGHT...

ILZ027>031-036-171100-
/O.CON.KILX.WS.W.0001.000000T0000Z-200417T1500Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
and Canton
924 PM CDT Thu Apr 16 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 
  inches.

* WHERE...Peoria, Stark, Marshall, Woodford and Knox Counties.

* WHEN...Through 10 AM CDT Friday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com.

&&

$$

ILZ037-038-171100-
/O.CON.KILX.WW.Y.0008.000000T0000Z-200417T1500Z/
Tazewell-McLean-
Including the cities of Pekin, Bloomington, and Normal
924 PM CDT Thu Apr 16 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WHAT...Wet snow expected. Total snow accumulations of 3 to 6 
  inches.

* WHERE...McLean and Tazewell Counties.

* WHEN...Through 10 AM CDT Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...The highest snow accumulations will be
  focused across far northern Tazewell and McLean Counties, with 
  amounts rapidly decreasing further south.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com.

&&

$$

Shimon
234 
WWUS43 KILX 170816
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
316 AM CDT Fri Apr 17 2020

...HEAVY SNOW ACROSS NORTH CENTRAL ILLINOIS...

ILZ027>031-036-171500-
/O.CON.KILX.WS.W.0001.000000T0000Z-200417T1500Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
and Canton
316 AM CDT Fri Apr 17 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 
  inches.

* WHERE...Peoria, Stark, Marshall, Woodford and Knox Counties.

* WHEN...Through 10 AM CDT this morning.

* IMPACTS...Travel could become difficult. Expect snow-covered
  roads for the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com.

&&

$$

ILZ037-038-171500-
/O.CON.KILX.WW.Y.0008.000000T0000Z-200417T1500Z/
Tazewell-McLean-
Including the cities of Pekin, Bloomington, and Normal
316 AM CDT Fri Apr 17 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Wet snow expected. Total snow accumulations of 3 to 6
  inches along and north of an East Peoria to Lexington line.
  Little or no snow expected across southern Tazewell and McLean
  counties.

* WHERE...McLean and Tazewell Counties.

* WHEN...Through 10 AM CDT Friday.

* IMPACTS...Plan on slippery road conditions for the morning 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com.

&&

$$

Barnes
471 
WWUS43 KILX 171448
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
948 AM CDT Fri Apr 17 2020


ILZ027>031-036-171600-
/O.EXP.KILX.WS.W.0001.000000T0000Z-200417T1500Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
and Canton
948 AM CDT Fri Apr 17 2020

...WINTER STORM WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING...

Heavy snow has ended across the region and the warning will be
allowed to expire.

$$

ILZ037-038-171600-
/O.EXP.KILX.WW.Y.0008.000000T0000Z-200417T1500Z/
Tazewell-McLean-
Including the cities of Pekin, Bloomington, and Normal
948 AM CDT Fri Apr 17 2020

...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM CDT THIS
MORNING...

Heavy snow has ended across the region and the advisory will be 
allowed to expire.

$$

Deubelbeiss

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this winter storm warning went out at Apr 16, 3:21 AM CDT, 10 minutes earlier.

Area forecast discussion, Apr 16, 3:21 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
321 AM CDT Thu Apr 16 2020

.SYNOPSIS...
Issued at 321 AM CDT Thu Apr 16 2020

Another round of wintry weather is in store for portions of
central Illinois tonight. Several inches of snow will be likely
along and north of a Macomb...to Peoria...to Pontiac line. Further
south, mostly rain will fall across the remainder of the area.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 321 AM CDT Thu Apr 16 2020

0730z/230am regional radar mosaic continues to show light snow
tracking across southern Iowa/northern Missouri. The snow is
occurring as a result of weak forcing from a short-wave trough
interacting with a stalled baroclinic zone extending from Kansas
into the Ozarks. As the snow pushes further E/SE, it will
encounter synoptic subsidence beneath a prevailing ridge axis and
a very dry boundary layer. As a result, think the snow will
gradually dissipate as it pushes into the KILX CWA this morning.
Have included low chance PoPs for rain/snow as far east as
Taylorville/Decatur through mid-morning, with the precip
dissipating and ending before midday.

A much stronger short-wave currently over the Great Basin will
eject into the Plains and energize the boundary this afternoon,
resulting in an area of moderate to heavy precip across
Iowa/Missouri. 00z Apr 16 models have delayed the eastward
progress of this precip slightly, with most solutions spreading
rain into the Illinois River after 21z/4pm. High temperatures
today will mainly be in the 40s, with lower 50s along/south of
I-70.

As the Great Basin wave approaches, the stalled frontal boundary
will lift northward into central Illinois as surface low pressure
rides along it. While some minor track/thermal differences still
remain among the models, consensus is pointing to a heavy snow
event across the northern CWA tonight into Friday morning. Based
on forecast soundings, it appears a rain/snow mix will quickly
transition to all snow along/north of a Macomb...to Peoria...to
Minonk line by mid-evening...with moderate to heavy wet snow
continuing through the night. Further south, temperatures will be
warm enough to support rain across the remainder of the area.

As has been noted by the past few model runs, this system will
have a sharp N/S snowfall gradient...with amounts abruptly
dropping off on the southern fringe of the snow area. Based on
HREF mean snowfall field and other model parameters, will be
issuing a Winter Storm Warning for Knox, Peoria, Stark, Marshall,
and Woodford counties where 6 or more inches of snow will be
likely. Further south, will go with an Advisory for Fulton,
Tazewell, and McLean counties where amounts will rapidly drop from
north to south across each county.

&&

.LONG TERM...(Friday through Wednesday)
ISSUED AT 321 AM CDT Thu Apr 16 2020

The snow will mix with and change to rain later Friday morning,
before coming to an end from northwest to southeast by afternoon.
Highs on Friday will range from around 40 degrees far north where
a snow cover will exist...to the lower 50s south of I-70. After
that, a warming trend will be in store this weekend into early
next week. High temperatures will reach the 50s on Saturday...then
will climb well into the 60s Monday through Wednesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1119 PM CDT Wed Apr 15 2020

Main forecast concerns will be after 18Z, as ceilings steadily
lower into MVFR territory ahead of the incoming storm system.
Steadiest band of rain/snow will spread into the KPIA/KBMI areas
late afternoon and continue through the evening, with ceilings
falling below 1,000 feet and lowered visibility in the heavier
precipitation. Further south. while rain is likely by 00Z,
ceilings are expected to be in the 1000-1500 foot range. Light and
variable winds through midday are expected to become more
east/northeast and increase to above 10 knots after 00Z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from this evening through Friday morning for
ILZ027-028-030.

&&

SYNOPSIS...Barnes
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Geelhart
Hazardous weather outlook, Apr 15, 3:34 PM CDT, 11 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
334 PM CDT Wed Apr 15 2020

ILZ027-028-030-161100-
Knox-Marshall-Stark-
334 PM CDT Wed Apr 15 2020

...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Temperatures will fall below freezing again tonight into mid
Thursday morning. This may damage some sensitive vegetation.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Between 3 and 6 inches of snow is expected Thursday night into mid
Friday morning, with locally higher amounts possible. Untreated
roadways will become snow covered and slippery as temperatures
slip to below freezing overnight Thursday night into early Friday
morning.

Temperatures are expected to fall below freezing again on
Friday night. This may damage some sensitive vegetation.

The Illinois River at Havana and Beardstown should fall below
flood stage late this work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ029-031-036>038-161100-
Fulton-McLean-Peoria-Tazewell-Woodford-
334 PM CDT Wed Apr 15 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Temperatures are expected to fall below freezing tonight into mid
morning Thursday. This may damage some sensitive vegetation.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Snow accumulations of 1 to 3 inches are possible Thursday night
and Friday morning from Canton to Bloomington northward.
Untreated roadways could become slippery as temperatures slip
below freezing overnight Thursday night and early Friday morning.

Temperatures are expected to fall below freezing again Friday
night. This may damage some sensitive vegetation.

The Illinois River at Havana and Beardstown should fall below
flood stage late this work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ040>043-047>051-161100-
Cass-De Witt-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-Scott-
334 PM CDT Wed Apr 15 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Temperatures are expected to fall below freezing tonight into
early Thursday morning. This may damage some sensitive
vegetation.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Some light snow accumulations less than 1 inch are possible
Thursday night into Friday morning north of I-72.

Temperatures are expected to fall below freezing Thursday night
through Friday night. This may damage some sensitive vegetation.

The Illinois River at Havana and Beardstown should fall below
flood stage late this work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ044>046-052>057-061-161100-
Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt-
Shelby-Vermilion-
334 PM CDT Wed Apr 15 2020

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Temperatures are expected to fall below freezing tonight into
early Thursday morning. This may damage sensitive vegetation.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Light snow accumulations less than 1 inch are possible Thursday
night into Friday morning north of I-72.

Temperatures are expected to fall below freezing Thursday night
through Friday night. This may damage some sensitive vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ062-063-066>068-071>073-161100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
334 PM CDT Wed Apr 15 2020

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Temperatures are expected to fall below freezing overnight and
early Thursday morning. This may damage sensitive vegetation.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Temperatures are expected to reach near freezing late Friday
night. This may damage sensitive vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 3:31 AM CDTWinter Weather AdvisoryILXFulton, McLean, Tazewell30 hr

Nearby

Winter Storm Warnings in Illinois, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.